Translator Disclaimer
July 2010 Gibbs measures and phase transitions on sparse random graphs
Amir Dembo, Andrea Montanari
Braz. J. Probab. Stat. 24(2): 137-211 (July 2010). DOI: 10.1214/09-BJPS027

Abstract

Many problems of interest in computer science and information theory can be phrased in terms of a probability distribution over discrete variables associated to the vertices of a large (but finite) sparse graph. In recent years, considerable progress has been achieved by viewing these distributions as Gibbs measures and applying to their study heuristic tools from statistical physics. We review this approach and provide some results towards a rigorous treatment of these problems.

Citation

Download Citation

Amir Dembo. Andrea Montanari. "Gibbs measures and phase transitions on sparse random graphs." Braz. J. Probab. Stat. 24 (2) 137 - 211, July 2010. https://doi.org/10.1214/09-BJPS027

Information

Published: July 2010
First available in Project Euclid: 20 April 2010

zbMATH: 1205.05209
MathSciNet: MR2643563
Digital Object Identifier: 10.1214/09-BJPS027

Rights: Copyright © 2010 Brazilian Statistical Association

JOURNAL ARTICLE
75 PAGES


SHARE
Vol.24 • No. 2 • July 2010
Back to Top